# SDR DXTA2021020104663

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 3,396 hours, 2,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WITH EMER LTS IN THE ARM POSITION, ALL MAIN CABIN EMERGENCY LIGHTS ARE ILLUMINATED.  ABOUT 50 MIN INTO THE FLIGHT AT FL400 THE CABIN EMERGENCY LIGHTS BEGAN TO FLICKER. REPLACED THE NO.1 AND NO.2 EMERGENCY LIGHT BATTERIES WITH TESTED UNITS IAW PHENOM 300 AMM TASK 33-52-01/400. PERFORMED OPERATIONAL CHECK IAW TASK 24-41-00-860-802-A/200. ALL OPERATION IS NORMAL AT THIS TIME P/N OFF 6450LS-00 S/N'S ON 001181,001526,001693,001102. .
